Search Results

There are 14890 results for: content related to: A Sufficient Condition for Edge Chromatic Critical Graphs to Be Hamiltonian—An Approach to Vizing's 2-Factor Conjecture

  1. Structure Theorem for U5-free Tournaments

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 28–42, Gaku Liu

    Version of Record online : 13 MAR 2014, DOI: 10.1002/jgt.21789

  2. On the Roots of σ-Polynomials

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 90–102, Jason Brown and Aysel Erey

    Version of Record online : 3 JUN 2015, DOI: 10.1002/jgt.21889

  3. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  4. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  5. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  6. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  7. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  8. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  9. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  10. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  11. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  12. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992

  13. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Version of Record online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  14. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  15. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  16. You have free access to this content
    On Choosability with Separation of Planar Graphs with Forbidden Cycles

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 283–306, Ilkyoo Choi, Bernard Lidický and Derrick Stolee

    Version of Record online : 10 APR 2015, DOI: 10.1002/jgt.21875

  17. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  18. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  19. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  20. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908